# SDR V0XD20150914189

- Difficulty date: September 3, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N164GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10256
- Aircraft time: 26,852 hours, 17,965 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: CC6703417575
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FS 280.00 BEAM IS CRACKED.  R & R RT FS 280.00 BEAM, PN CC670-34175-75. IAW REO 670-53-11-047 REV F DATED 2013 03 14, AMM 20-70-00, SRM 51-42-06, 51-42-21 & 51-42-13.  NDT PERFORMED.
